Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain and swelling due to hernia, cyst in the ovary. Need pain medication

Hi I am 29 and I discovered I had an Hernia about 3 years ago and it s been getting worse and bigger and causing me so much pain where its affecting my day to day life and activities . I can t even stretch properly and my love life is a no go at the moment as the pain is so bad. I have joined the gym but can not go at the moment as the pressure is too bad and painful. In January I also discovered I have a cyst on my ovary as well so my insides just feel like there going to explode, it s got that bad its depressing me but I need to know why its causing me so much pain every day. Please Help.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Elisha,
Thanks for writing in.
You have only one option and it is operation of hernia.
There is no other alternative.
Do not go for gym as it may worsen the condition.
As a part of intestine or fatty tissues coming out from hernial orifice it gives severe pain and many a time if this stuff does not get inside it will be strangulated and there will be an emergency.
Avoid constipation.
Consult surgeon and get examined.
Ok and bye.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor